Singulair Allergy Season, Allergy Shots, Bad Behavior, Behavior Problems, Headaches
Oh my gosh, I am just shocked after reading these posts. I am taking my son off of Singulair immediatedly!!!! I knew I wasn't crazy!! My son was on Singulair for over 2 years and it was awful. He was so hyper and uncontrollable. He couldn't control ... more »
Oh my gosh, I am just shocked after reading these posts. I am taking my son off of Singulair immediatedly!!!! I knew I wasn't crazy!! My son was on Singulair for over 2 years and it was awful. He was so hyper and uncontrollable. He couldn't control his temper. He had headaches everyday. He was put on it due to severe allergies and asthma. He is on other medications as well as allergy shots. I kept telling the doctor that I think the singulair was causing his bad behavior problems. He was just so hard to handle. He couldn't sit still for anything. The teacher couldn't get him to sit still in his chair. It just wasn't normal behavior for him. The teacher even thought he had ADD!! I didn't accept that however. The doctor just thought I was crazy and told me that Singulair wouldn't cause those symptoms. She said it actually would work opposit that and cause him to be sleepy. Well I took him off of it anyways and he did get pretty sick. His asthma acted up ect. But he eventually felt better and his behavior improved drastically. He wasn't so hyper and he could actually sleep at night and wasn't so scared at night. Just within the last week he has been pretty sick due to allergy season, his asthma has been bad and the doctor told me to put him back on the Singulair. So I did he has been on it for four days now and he is HORRIBLE.. It was an instant change. My husband and I can't control him and he can't sleep at night and has headaches every day. I am so glad I found this sight. I am taking him off immediately.
Thank you all so much for your comments. This medicine should be outlawed. I don't care what the doctors say. By the way my son is 9 years old. I certainly had no idea that it has caused suicide. I am so sorry to you all that have experienced such horrible things. Come to think of it my son used to say he hated himself all of the time when he was on this medicine.
God Bless You All